# SDR HNAA2015062400205

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 49,648 hours, 59,259 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Tube
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REGARDLESS OF POSITION OF DUMP VALVE, AIRCRAFT PRESSURIZED WHEN BLEED IS SELECTED ON.  R & R DAMAGED PRESSURIZATION TUBE AT APU LINK UP ASSY IAW MM 20-06-01.
